Closure concepts for claw-free graphs

Share/Save/Bookmark

Broersma, H.J. and Trommel, H. (1998) Closure concepts for claw-free graphs. Discrete Mathematics, 185 (1-3). pp. 231-238. ISSN 0012-365X

[img]PDF
Restricted to UT campus only
: Request a copy
393Kb
Abstract:Recently, Ryjácek introduced an interesting new closure concept for claw-free graphs, and used it to prove that every nonhamiltonian claw-free graph is a spanning subgraph of a nonhamiltonian line graph (of a triangle-free graph). We discuss the relationship between Ryjácek's closure and the K4-closure introduced by the first author. Our main result deals with a variation on the K4-closure. It implies a simpler proof of Ryjá ek's closure theorem, and yields a more general closure concept which is not restricted to claw-free graphs only.
Item Type:Article
Copyright:© 1998 Elsevier
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/73869
Official URL:http://dx.doi.org/10.1016/S0012-365X(97)00210-0
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140550